Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.


Durham Research Online
You are in:

On the zero-in-the-spectrum conjecture.

Farber, M. and Weinberger, S. (2001) 'On the zero-in-the-spectrum conjecture.', Annals of mathematics., 154 (1). 139 - 154.

Abstract

We prove that the answer to the "zero-in-the-spectrum" conjecture, in the form suggested by J. Lott, is negative. Namely, we show that for any $n\ge 6$ there exists a closed $n$-dimensional smooth manifold $M^n$, so that zero does not belong to the spectrum of the Laplace-Beltrami operator acting on the $L^2$ forms of all degrees on the universal covering $\tilde M$.

Item Type:Article
Additional Information:
Full text:Full text not available from this repository.
Publisher Web site:http://annals.math.princeton.edu/issues/2001/154_1.html
Record Created:01 May 2007
Last Modified:08 Apr 2009 16:30

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library